# SDR DALA13011675806

- Difficulty date: March 12, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,466 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER PYLON SUPPORT ANGLE CRACKED IN PYLON JUST AFT OF CORE COWLS.  REMOVED OLD SUPPORT ANGLE.  DRILLED NEW ANGLE NW 5B54-41985-1.  OK TO INSTALL. INSTALLED SKATE ANGLE IAW DWG 311N3570.
